Chromatic spectrum of some classes of 2-regular bipartite colored graphs

Muhammad Imran, Yasir Ali, Mehar Ali Malik, Kiran Hasnat

Research output: Contribution to journalArticlepeer-review


Chromatic spectrum of a colored graph G is a multiset of eigenvalues of colored adjacency matrix of G. The nullity of a disconnected graph is equal to sum of nullities of its components but we show that this result does not hold for colored graphs. In this paper, we investigate the chromatic spectrum of three different classes of 2-regular bipartite colored graphs. In these classes of graphs, it is proved that the nullity of G is not sum of nullities of components of G. We also highlight some important properties and conjectures to extend this problem to general graphs.

Original languageEnglish
Pages (from-to)1125-1133
Number of pages9
JournalJournal of Intelligent and Fuzzy Systems
Issue number1
Publication statusPublished - 2021


  • Spectrum of graph
  • graph coloring
  • nullity of graph

ASJC Scopus subject areas

  • Statistics and Probability
  • General Engineering
  • Artificial Intelligence


Dive into the research topics of 'Chromatic spectrum of some classes of 2-regular bipartite colored graphs'. Together they form a unique fingerprint.

Cite this